# SDR CALA2024093000707

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 76,197 hours, 28,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIAL CRACK IN LH WING LOWER OUTBOARD SKIN PANEL AND S-9 CRACK BETWEEN WSTA 564.5 AND WSTA 591.5.ON THE LH WING LOWER SKIN BETWEEN WSTA 564 AND WSTA 591 ,
